zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Robust H -control of delayed singular systems with linear fractional parametric uncertainties. (English) Zbl 1160.93330
Summary: This paper deals with the problem of robust H control for delayed singular systems with parametric uncertainties. The parametric uncertainties are assumed to be of a linear fractional form, which includes the norm bounded uncertainty as a special case and can describe a class of rational nonlinearities. A strict Linear Matrix Inequality (LMI) design approach is developed such that, when the LMI is feasible, a desired robust state feedback control law can be constructed, which guarantees that, for all admissible uncertainties, the resulting closed-loop system is not only regular, impulse free and stable, but also meets an H -norm bound constraint on disturbance attenuation. A numerical example is provided to demonstrate the application of the proposed method.
93B36H -control
93B35Sensitivity (robustness) of control systems
15A39Linear inequalities of matrices
93C15Control systems governed by ODE
[1]Dai, L.: Singular control systems, (1989)
[2]Lewis, F. L.: A survey of linear singular systems, Circuits syst. Signal process. 5, 3-36 (1986) · Zbl 0613.93029 · doi:10.1007/BF01600184
[3]Masubuchi, I.; Kamitane, Y.; Ohara, A.; Suda, N.: H control for descriptor systems: a matrix inequalities approach, Automatica 33, 669-673 (1997) · Zbl 0881.93024 · doi:10.1016/S0005-1098(96)00193-8
[4]Wang, H. S.; Yang, C. F.; Chang, E. R.: Bounded real lemma and H control for descriptor systems, IEE proc. Control theory appl. 145, 316-322 (1998)
[5]Xu, S.; Yang, C.: H state feedback control for discrete singular systems, IEEE trans. Autom. control 45, 1405-1409 (2000) · Zbl 0988.93026 · doi:10.1109/9.867074
[6]Verghese, G. C.; Levy, B. C.; Kailath, T.: A generalized state-space for singular systems, IEEE trans. Autom. control 26, 811-831 (1981) · Zbl 0541.34040 · doi:10.1109/TAC.1981.1102763
[7]Doyle, J. C.; Glover, K.; Khargonekar, P. P.; Francis, B. A.: State-space solutions to standard H2 and H control problems, IEEE trans. Autom. control 34, No. 8, 831-847 (1989) · Zbl 0698.93031 · doi:10.1109/9.29425
[8]Huang, J. C.; Wang, H. S.; Chang, E. R.: Robust H control for uncertain linear time-invariant descriptor systems, IEE proc. Control theory appl. 147, 648-654 (2000)
[9]Guo, L.: H output feedback control for delay systems with nonlinear and parametric uncertainties, IEE proc. Control theory appl. 149, No. 3, 226-236 (2002)
[10]Mahmoud, M. S.; Al-Muthairi, N. F.: Quadratic stabilization of continuous time systems with state-delay and norm-bounded time-varying uncertainties, IEEE trans. Autom. control 39, 2135-2139 (1994) · Zbl 0925.93585 · doi:10.1109/9.328812
[11]Fridman, E.: H control of linear state-delay descriptor systems: an LMI approach, Linear algebra appl. 15, 271-279 (2002) · Zbl 1006.93021 · doi:10.1016/S0024-3795(01)00563-8
[12]Xu, S.; Lam, J.; Yang, C.: Robust H control for discrete singular systems with state delay and parameter uncertainty, Dyn. continuous discrete impulsive syst. Ser. B: appl. Algorithms 9, 539-554 (2002) · Zbl 1039.93060
[13]Xu, S.; Lam, J.; Yang, C.: Robust H control for uncertain singular systems with state delay, Int. J. Robust nonlinear control 13, No. 13, 1213-1223 (2003) · Zbl 1039.93019 · doi:10.1002/rnc.837
[14]Xie, L. H.: Output feedback H control of systems with parameter uncertainty, Int. J. Control 63, No. 4, 741-750 (1996) · Zbl 0841.93014 · doi:10.1080/00207179608921866
[15]Zhou, S. S.; Lam, J.: Robust stabilization of delayed singular systems with linear fractional parametric uncertainties, Circuits syst. Signal process. 22, No. 6, 579-588 (2003) · Zbl 1045.93042 · doi:10.1007/s00034-003-1218-x
[16]Boyd, S.; El Ghaoui, L.; Feron, E.; Balakrishnan, V.: Linear matrix inequalities in systems and control theory, SIAM studies in applied mathematics, (1994)
[17]Xu, S.; Lam, J.; Zou, Y.: An improved characterization of bounded realness for singular delay systems and its applications, Int. J. Robust nonlinear control 18, No. 3, 263-277 (2008)